MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false negative architect b-hcg results on a pregnant patient.The results provided were: on (b)(6) 2025 sid (b)(6) initial=1.32 miu/ml (negative, or= 5.00 miu/ml) /repeated on (b)(6) 2025=2801.71 miu/ml (positive or =25.00 miu/ml) /repeated on card test=positive there was no reported impact to patient management.
 
Event or Problem Description
The customer observed false negative architect b-hcg results on a pregnant patient.The results provided were: on (b)(6) 2025, sid: (b)(6) initial=1.32 miu/ml (negative=< or=5.00 miu/ml) /repeated on (b)(6) 2025=2801.71 miu/ml (positive= > or =25.00 miu/ml) /repeated on card test=positive there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data architect total b-hcg reagent, lot: 68529ud00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect total b-hcg assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot: 68529ud00.Historical performance of the architect total b-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The number of standard deviations to the cut-off for the negative population and median values for the complaint lot are within the established limits and comparable to the historical reagent lot performance.Therefore, no unusual reagent lot performance was identified.Device history record review did not identify any non-conformance's or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect total b-hcg reagent, lot: 68529ud00.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22158959
Report Number3005094123-2025-00286
Device Sequence Number12988339
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)251031(10)68529UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07K78-25
Device Lot Number68529UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR60760.; ARC I1000SR MOD, 01L86-01, I1SR60760.
Patient SexUnknown